# SDR DALA2018102406295

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 73,571 hours, 14,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK ON WALK AROUND FOUND TWO CRACKS ON LOWER SKIN JUST AFT OF MAIN GEAR DOOR, BELLY SKIN. REPAIRED DAMAGED SKIN IAW ERA 572350-14.
